MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. HUBLESS DRAIN; FLAT 7MMX20CM FULL PERFORATED STERILE; WOUND DRAIN

ASPEN SURGICAL PRODUCTS, INC. HUBLESS DRAIN; FLAT 7MMX20CM FULL PERFORATED STERILE; WOUND DRAIN
Model Number 360006
Medical Device Problem Codes Use of Device Problem (1670); Output Problem (3005)
Health Effect - Clinical Codes Bacterial Infection (1735); Granuloma (1876)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation.The investigation is ongoing.Once additional relevant information is identified, it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "patient had the following procedure on (b)(6) 2025: neck scar contracture release, flap placement, microliposculpture to trunk, limited facial rejuvenation.The surgeon reported that the right drain was removed about a week later and because of continued induration and a mass, the right lower neck was explored.This showed some unusual wet granulation tissue.Cultures were positive for mycobacterium chelonae along the internal drain track.".
 
Additional Manufacturer Narrative
The device was not returned for evaluation, and the complaint could not be confirmed.The lot number of the device is not known, however they did provide a list of lot numbers they have in stock so it is assumed it was one of those lots.Each of thos lots were sterilized and released with acceptable results, and all documents were reviewed and found no concerns with any of those lots.There is no evidence to indicate a sterilization failure in any of the referenced lots.Infection is a risk inherent to any invasive medical procedure, and cannot be traced to this device.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
HUBLESS DRAIN; FLAT 7MMX20CM FULL PERFORATED STERILE
Common Device Name
WOUND DRAIN
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key23607744
Report Number3002750084-2025-00060
Device Sequence Number15932247
Product Code GCY
UDI-Device Identifier00840113209989
UDI-Public00840113209989
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number360006
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight91 KG